I was wondering whether anyone else has experienced bad side effects from the birth control Necon 1/50? I have experienced symptoms including:
Sore, swollen breasts with darkening of nipple color and increased sensitivity
Pain in abdomen
Back pain and muscle soreness
Gas and burning stomach
Nausea and lack of appetite
Problems with contact lenses
Feeling bloated, heavy and swollen
Feeling sad and worried and irritable and feeling as though nothing makes me happy anymore
These symptoms are all possible pregnancy symptoms but I took a urine pregnancy test at my gyno’s two weeks ago and then an at-home test last night. It has been a month since I last had sex, and I was on the Nuvaring at that time. I also had a (VERY heavy) period since then. I think most women know how stressful a pregnancy scare can be though and how it is always in the back of your mind even after the negative tests. I am hoping to get off of this high-dose birth control soon but I was hoping that others have had these same side effects and it’s not just me.
Thanks for any info! I appreciate it!